# SDR SWAA2020051275893

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 48,576 hours, 28,923 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD. LAV FIRE ALARM ACTIVATED WHILE ON APPROACH. / REMOVED AND REPLACED FWD LAV SMOKE DETECTOR IAW AMM 26-14-01. INSTALLATION TEST OK.
